# SDR UIEA2021011400047

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,668 hours, 13,543 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: BACS12CT3C
- Condition: Cut
- Location: Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE CIRCUIT BREAKER WILL NOT RESET.  TROUBLESHOT PER WDM 28-22-21 FOUND PIN 6 AT D1554 SHORT TO GROUND.  CUT WIRE AT SPLICE SP464 ON W454-008-18, FOUND NO SHORT TO GROUND THRU CONNECTOR D1554.  FOUND SHORT TO GROUND AT W458-001-18, REF WDM 28-22-21 CUT SPLICE AT SP1754 AT W264-001-18.  RECHECK GROUND THRU W1264-001-18.  REPLACED SPLICE SP1754 & SP464, PER SWPM 20-30-19, CHECK FOR GROUND AT D1554 AT PIN 6 FOUND NO GROUND.  PERFORMED OPERATIONS CHECK ON LEFT SPAR VALVE, PER AMM 28-22-11.  OPERATIONS CHECK IS NORMAL.  BREAKER DOES NOT POP.
